MAUDE Adverse Event Report: PHILIPS IMAGE GUIDED THERAPY CORPORATION STELLAREX 0.035" OTW DRUG-COATED ANGIOPLASTY BALLOON; DRUG-ELUTING PTA CATHETER

PHILIPS IMAGE GUIDED THERAPY CORPORATION STELLAREX 0.035" OTW DRUG-COATED ANGIOPLASTY BALLOON; DRUG-ELUTING PTA CATHETER
Model Number AB35SX060200135
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
A stellarex device was used in the proximal popliteal artery and distal sfa.During inflation at 1-2 atm, the balloon ruptured.A new stellarex device was used to complete the procedure.No patient injury reported.This product problem is being submitted per fda request because the balloon ruptured below rbp.
 
Additional Manufacturer Narrative
Block a3b: the patient's gender is unknown.This information was not available from the facility.Block b6: patient information regarding relevant tests/laboratory data is unknown.This information was not available from the facility.Block h3: the stellarex device was returned for evaluation.Visual inspection found a pinhole on the distal side of the balloon.During functional testing, using a syringe filled with water, the balloon was pressurized and at 1 atm, a pinhole leak was confirmed at the distal side of the balloon.Block h6: per the ifu, balloon rupture is listed as a potential complication of the peripheral balloon.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
STELLAREX 0.035" OTW DRUG-COATED ANGIOPLASTY BALLOON
Common Device Name
DRUG-ELUTING PTA CATHETER
Manufacturer (Section D)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
5905 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
5905 nathan lane north
plymouth MN 55442
Manufacturer Contact
diana melliza galvez
5905 nathan lane north
plymouth, MN 55442
510933-4541
MDR Report Key20407798
Report Number3016257349-2024-00003
Device Sequence Number6480305
Product Code ONU
UDI-Device Identifier00810060550427
UDI-Public(01)00810060550427(11)240515(17)260515(10)0303192582
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2026
Device Model NumberAB35SX060200135
Device Catalogue NumberAB35SX060200135
Device Lot Number0303192582
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Initial Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORDIS: 0.035" STORQ 300 CM GUIDE WIRE; TERUMO: 6F DESTINATION INTRODUCER SHEATH
Patient Age77 YR
Patient SexFemale
Patient Weight88 KG
Patient EthnicityNon Hispanic
Patient RaceWhite